# SDR F3LA2010052200430

- Difficulty date: May 10, 2010
- Submitted: May 22, 2010
- Operation: Air carrier
- Aircraft: N931FR
- Make and model: Airbus A319-111
- Aircraft serial: 2253
- Aircraft time: 21,093 hours, 10,254 cycles
- Engine: Cfmint CFM565B5P
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 201581002
- Part serial: MDL2253
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF HEAVY MX NON ROUTINE N0538. RT MLG INNER BARREL (CYL) HAS CORROSION. REMOVED CORROSION AND REPAIRED IAW EA 3 AC-32R-31779.
